I took my birth control at my normal time today, but only a minute or to later my stomach had a little hic up and I threw up a little. There was very little that came out, no more than a table spoon. However, i am extremely worried that I may have thrown up my birth control. What am I supposed to do if this happens? Should I take my next dose?
When you threw up, did you see your pill? If not I wouldnt worry about it as much as you are. Youre probably fine. I take it that youve been on the pill for a while? If so, then your body hasnt rid off of all the other dosages you have taken. Missing one, or throwing up a little is ok (Missing a few=NOT OK). But if you have thrown up continuously-then I would take the next dosage. In your case a spoonfull is minor. Good Luck!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.